# SDR FDEA201004251358

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 30,685 hours, 10,258 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, HAD LANDING GEAR NOT UP AND LOCKED INDICATION ON FWD PANEL AND OVERHEAD  PANEL. RETURNED TO DEPARTURE AND LANDED.  FOUND UNIVERSAL BINDING AND UPLOCK FREE FALL RETURN SPRING TENSION WEAK. REMOVED AND REPLACED RT MAIN GEAR UPLOCK ACTUATOR AND FREE FALL UNIVERSAL SHAFT IAW   MM 32-31-44-4 AND OPS CHECKED IAW MM 32-33-00-5 AND   32-31-00-5 LEAK CHECK GOOD.    FINAL CLOSED
